# SDR DALA2019110406403

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1344153) DURING NDT INSPECTION, CRACK INDICATIONS WERE FOUND ON HOLES 2 AND 9, CORROSION AND SCRATCH WAS FOUND ON HOLE 8. (IN REFERENCE WORK CARD: 5720-01100-0101A-LH ENG DRAG FTG CLAMP-UP & DIAG BRACE, STEP 26. JOB # 008-001, SM). CORRECTIVE ACTION: PERMANENT REPAIR ON DAMAGE HOLES #2, #8 AND #9 UPPER WING SKIN & DRAG FITTINGS WAS PERFORMED PER ETI-57-19-133 REV. 12 AND ERA 582683-14AD SECTION I REV. ORG. AND REPAIR APPROVAL IS LIMITED TO 24 MONTHS OF SERVICE FROM DATE OF APPROVAL ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.
